A note on geometric degree of finite extensions of mappings from a smooth variety

2008
journal article
article
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorKaraś, Marek - 128653 pl
dc.date.accession2024-06-03
dc.date.accessioned2019-11-06T08:04:01Z
dc.date.available2019-11-06T08:04:01Z
dc.date.issued2008pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number2pl
dc.description.physical105-108pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume56pl
dc.identifier.doi10.4064/ba56-2-2pl
dc.identifier.eissn1732-8985pl
dc.identifier.issn0239-7269pl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/86500
dc.identifier.weblinkhttps://www.impan.pl/pl/wydawnictwa/czasopisma-i-serie-wydawnicze/bulletin-polish-acad-sci-math/all/56/2/85603/a-note-on-geometric-degree-of-finite-extensions-of-mappings-from-a-smooth-variety
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licenceOTHER
dc.rights.uri*
dc.share.typeinne
dc.subject.enfinite mappingpl
dc.subject.engeometric degreepl
dc.subject.enextension of mappingspl
dc.subtypeArticlepl
dc.titleA note on geometric degree of finite extensions of mappings from a smooth varietypl
dc.title.journalBulletin of the Polish Academy of Sciences. Mathematicspl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Karaś, Marek - 128653
dc.date.accession
2024-06-03
dc.date.accessioned
2019-11-06T08:04:01Z
dc.date.available
2019-11-06T08:04:01Z
dc.date.issuedpl
2008
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
2
dc.description.physicalpl
105-108
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
56
dc.identifier.doipl
10.4064/ba56-2-2
dc.identifier.eissnpl
1732-8985
dc.identifier.issnpl
0239-7269
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/86500
dc.identifier.weblink
https://www.impan.pl/pl/wydawnictwa/czasopisma-i-serie-wydawnicze/bulletin-polish-acad-sci-math/all/56/2/85603/a-note-on-geometric-degree-of-finite-extensions-of-mappings-from-a-smooth-variety
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
OTHER
dc.rights.uri*
dc.share.type
inne
dc.subject.enpl
finite mapping
dc.subject.enpl
geometric degree
dc.subject.enpl
extension of mappings
dc.subtypepl
Article
dc.titlepl
A note on geometric degree of finite extensions of mappings from a smooth variety
dc.title.journalpl
Bulletin of the Polish Academy of Sciences. Mathematics
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
8
Views per month
Views per city
Ashburn
2
Wroclaw
2
Dublin
1

No access

No Thumbnail Available